# SDR C2XA09RI143

- Difficulty date: August 14, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N16571
- Make and model: Emb EMB-145LR
- Aircraft serial: 145633
- Aircraft time: 16,320 hours, 12,421 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2264 - DTW - FLIGHT CREW REPORTED LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  CREW PERFORMED SYSTEM RESET SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
